Couldn't find what you looking for?

TRY OUR SEARCH!

I went off of Ortho Evra (the patch) because I was scared of the higher risk for blood clots. However, I have been on Ortho-Tri, LowEstrin and Yaz. With all three of them I have had a period that doesn't end when I start on them, breakthrough brown discharge for weeks after, and terrible symptoms. I'm assuming my body may need the higher Estrogen found in the patch. I have never had any side effects with Ortho Evra and never any breakthrough bleeding. Has anyone had this problem, and have you found a comparable birth control pill that works as well as the patch does for you? Please help!

Loading...

Yes I am experiencing the same problem.... I was on the patch for about three years then decided to switch to yaz because of the lower hormone, but after three months, its like i have a continuous light perod all the time. I think that our bodies have gotten used to the higher dose of hormone and lower hormones result in spotting. People have told me to give it more time, but yaz has not done anything for me in three months and my acne is worse. I am switching back to Ortho this month. Hopefully my body won't be upset with me and reject the patch too!
Reply

Loading...

Be careful with other side effects of long term use of high estrogen, such as Ortho Evra, I used it for three years and a half and I experienced, spotting, weight gain that didn't come off with exercise and dieting, mood swings, insomnia, nausea, high blood pressure and heart problems, now I have a heart condition and I also believe that my migraine got worse during hormone use, now I am experiencing severe depression, might be as a result of low estrogen after three and a half years of high doses.
Be careful and if you have any signs talk to your doctor.
Reply

Loading...